# SDR DALA2024022602586

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 75,172 hours, 35,337 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3256 -DIV- TO DFW DUE TO #1 ENGINE FUEL FILTER CLOG MESSAGE ON CLIMB AT 500' AGL. CORRECTIVE ACTION: REPLACED FILTER AND CONTINUED TO HRL.
